ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об одном классе случайных процессов и соответствующих систем дифференциальных уравнений

Сафарян, Р. Г. (1987) Об одном классе случайных процессов и соответствующих систем дифференциальных уравнений. ՀՍՍՀ ԳԱ Զեկույցներ, 84 (3). pp. 99-103. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1919Kb

Item Type:Article
Additional Information:Պատահական պրոցեսների մի դասի և համապատասխան դիֆերենցիալ հավասարումների համակարգերի մասին; On a class of random processes and associated systems of differential equations
Uncontrolled Keywords:Սաֆարյան Ռ. Գ., Safarian R. G.
Subjects:Q Science > QA Mathematics
ID Code:5166
Deposited By:NAS Reports
Deposited On:26 Feb 2013 10:11
Last Modified:22 Jun 2020 19:55

Repository Staff Only: item control page